# SDR AALA201804049032

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 64,535 hours, 28,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 11C,13C AND 14C EMERGENCY LIGHT SHROUDS MISSING THE BACK PLATE. INSTALLED EMERGENCY LIGHT BACK PLATE.  AIRCRAFT WAS GROUNDED.
